MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CRUCIATE+ 2.4MM BULLET INSERT; LIGAMENT RECONSTRUCTION INSTRUMENT SET

MEDOS INTERNATIONAL SàRL CRUCIATE+ 2.4MM BULLET INSERT; LIGAMENT RECONSTRUCTION INSTRUMENT SET
Catalog Number 219005
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4)-incomplete.The lot number is currently unavailable.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep via phone that following an acl reconstruction procedure, it was observed that the cruciate+ 2.4mm bullet insert device had bone matter stuck in the cannulated portion of the device.The sales rep stated this happened while the device was being removed from the patient.The case was completed with this device with no patient harm or delay.The sales rep was unable to provide a lot number for the device.The device was discarded by the customer.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is not currently available.

Brand Name
CRUCIATE+ 2.4MM BULLET INSERT
Common Device Name
LIGAMENT RECONSTRUCTION INSTRUMENT SET
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8103434
Report Number1221934-2018-55384
Device Sequence Number16476967
Product Code LXH
UDI-Device Identifier10886705025794
UDI-Public10886705025794
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1